# SDR GTIA2023072737363

- Difficulty date: July 26, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N935NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10108
- Aircraft time: 9,938 hours, 4,073 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK SMELL ON DESCENT ALL THE WAY TIL LANDING-PERFORMED CABIN ODOR IDENTIFICATION IAW AMM 05-50-00-810-831-A. FOUND PACK NUMBER 1 AS CAUSE OF ODOR EVENT
